# SDR AALA201909139007

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 60,101 hours, 24,207 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct Clamp
- Part number: BCREF130593
- Condition: Broken
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS IN IDLE DESCENT, CABIN DOES NOT MAINTAIN PRESSURE WELL. TEMPERATURE BARELY TOLERABLE AT 240 (TOO HOT) HAD TO ADD POWER FOR CABIN TO DESCEND. MAINTENANCE PERFORMED BITE OF CABIN PRESSURE CONTROLLERS. FOUND FAULT CODE 030 FOR LEAK. INSPECTED PACKS AND FOUND FLEX DUCT CLAMP BROKEN AND DUCT LEAKING AT ACM OUTLET DUCT ON RIGHT PACK. REPLACED CLAMP AND PERFORMED OPS CHECK OF PACKS IAW AMM 21-51-00. LEAK AND OPS CHECK GOOD. PRESSURIZED AIRCRAFT TO 4 PSI. PACKS LEAK AND OPS CHECK GOOD IAW AMM 05-51-91.
